# SDR FDEA201410173285

- Difficulty date: October 17, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 71,737 hours, 24,623 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200842H
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP UPPER SURFACE FOUND TO HAVE SMALL PUNCTURE HOLE.  REPAIRED IAW SRM 51-70-17 TRACKING EA F-5750-T0312308.
